# SDR CA060411001

- Difficulty date: April 4, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Emb EMB-110P1
- Aircraft time: 23,752 hours
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 6122 · Propeller Governor
- Part: Propeller
- Part number: HCB3TN3C
- Part serial: BUA23558
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON THE TAKEOFF ROLL, THE RT PROPELLER RPM WOULD ONLY GO TO 83% AND NOT BEYOND.  THE AIRCRAFT RETURNED TO THE HANGAR WHERE MAINTENANCE FOUND THE RT PROPELLER TO BE AT FAULT.  THE PROPELLER WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.  THE PROPELLER HAS BEEN SENT TO A REPAIR FACILITY FOR FURTHER INVESTIGATION.
